MathSciNet Relay Station
MathSciNet bibliographic data
MR1766113 (2002a:46094) 46L55 (46L89)
Laca, Marcelo From endomorphisms to automorphisms and back: dilations and full corners. J. London Math. Soc. (2) 61 (2000), no. 3, 893–904.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement